Ask a doctor

Will Red Marks from Acne Take Longer to Fade While on Accutane?

Some say they do , some say accutane is a retionid , and it makes skin turn over faster, what is the correct and final answer?

Doctor Answers (1)

Accutane and Red Marks

+1

Will red marks take longer to heal with on Accutane? No. But you will be getting less and less acne, so since the marks aren't going to be covered up by current and new acne, sometimes these marks will be more obvious to you, in a new way. Accutane is in a family of drugs called retinoids which is a form of Vitamin A, but it's different than topical retinoids like Retin-A.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...